| Model Number |
THROMBINATOR¿ SYSTEM |
| Medical Device Problem Code |
Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the autocart knee procedure, the filter of the thrombinator became clogged.Per complaint reporter there was no harm for patient, operator or third party.The procedure was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second procedure.